# SDR UIEA2017072101261

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,610 hours, 37,873 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7733577
- Part serial: 850613
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE RT ENGINE BLEED , BLEED LIGHT FLASHING TWICE WITH LOW ENGINE POWER.  REMOVED AND REPLACED THE HPSOV IAW AMM 36-11-07. OPS CHECKED OK.
